# SDR HNAA2020072000206

- Difficulty date: June 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 47,012 hours, 43,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK - PAX DOOR LOWER FRAME CRACKED INSIDE THE LOWER AFT CORNER BAY BELOW THE AFT LOWER DOOR STOP...REMOVED AND REPLACED PAX DOOR LOWER FRAME AFT FRAME SECTION IAW EMB 145 SRM 51-40-02
